# SDR 2008UALA02869

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,327 hours, 10,857 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FLOOR LOOSE RIGHT SIDE ACROSS FROM BUSINESS GALLEY.  FOUND DAMAGED LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY.  AC OK FOR SERVICE.
